MathSciNet Relay Station
MathSciNet bibliographic data
MR1501885 34A35 (30D10 30D20 39B99)
Carmichael, R. D.; Martin, W. T.; Bird, M. T. On a classification of integral functions by means of certain invariant point properties. Trans. Amer. Math. Soc. 40 (1936), no. 3, 462–473.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement